Publications - Published papers

Please find below publications of our group. Currently, we list 508 papers. Some of the publications are in collaboration with the group of Sonja Prohaska and are also listed in the publication list for her individual group. Access to published papers (access) is restricted to our local network and chosen collaborators. If you have problems accessing electronic information, please let us know:

©NOTICE: All papers are copyrighted by the authors; If you would like to use all or a portion of any paper, please contact the author.

Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences

Türker Biyikoglu, Marc Hellmuth and Josef Leydold


PREPRINT 09-004:


ELA volume 18 (2009), pages 202-210


Trees that have greatest maximum p-Laplacian eigenvalue among all trees with a given degree sequence are characterized. It is shown that such extremal trees can be obtained by breadth-first search where the vertex degrees are non-increasing. These trees are uniquely determined up to isomorphism. Moreover, their structure does not depend on p.


discrete p-Laplacian, largest eigenvalue, eigenvector, tree, degree sequence, majorization